Advanced SearchSearch Tips
The Structure of Maximal Ideal Space of Certain Banach Algebras of Vector-valued Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 2,  2014, pp.189-195
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.2.189
 Title & Authors
The Structure of Maximal Ideal Space of Certain Banach Algebras of Vector-valued Functions
Shokri, Abbas Ali; Shokri, Ali;
  PDF(new window)
Let X be a compact metric space, B be a unital commutative Banach algebra and . In this paper, we first define the vector-valued (B-valued) -Lipschitz operator algebra (X, B) and then study its structure and characterize of its maximal ideal space.
Injective norm;Banach algebras;Isometrically isomorphic;Maximal ideal space;
 Cited by
W. G. Bade, P. C. Curtis and Dales, H. G., Amenability and weak amenability for Berurling and Lipschitz algebras, Proc. London. Math. Soc. (3), 55(2)(1987), 359-377.

H. X. Cao, J. H. Zhang, and Z. B., Xu, Characterizations and extensions of Lipschitz-$\alpha$ operators, Acta Mathematica Sinica, English Series, 22(2006), 671-678.

A. Ebadian, Prime ideals in Lipschitz algebras of finite differentable function, Honam Math. J., 22(2000), 21-30.

A. Ebadian and A. A. Shokri, On the Lipschitz operator algebras, Archivum mathe-maticum (BRNO), 45(2)(2009), 213-222.

T. G. Honary and H. Mahyar, Approximation in Lipschitz algebras, Quest. Math., 23(2000), 13-19. crossref(new window)

J. A. Johnson, Lipschitz spaces, Pacific J. Math, 51(1974), 177-186. crossref(new window)

V. Runde, Lectures on Amenability, Springer, 2002.

D. R. Sherbert, Banach algebras of Lipschitz functions, Pacfic J. Math, 13(1963), 1387-1399. crossref(new window)

D. R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc., 111(1964), 240-272. crossref(new window)

N. Weaver, Lipschitz algebras, World Scientific Publishing Co., Inc., River Edge, NJ, 1999.

N. Weaver, Subalgebras of little Lipschitz algebras, Pacfic J. Math., 173(1996), 283-293. crossref(new window)